Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 12.08.2009
From: vicky

Subject: Asthma drugs

Hi everyone!

I have a question.. On friday i went to see my asthma nurse as i had not been good with my asthma neways blew my peak flow it was low so started me on a daily inhalour called seritide (sp),newasy wen i take it in the morning and evening about an hour later im finding that im getting stronger pains in my joints n the inflammation seems to be more recognisable. It seems the inhlaour is making my joints react i know its a type of steroid has ne1 heard of this before?

thank you
reply | back to forum

Date: 12.08.2009
From: val h :-)

Subject: Re: Asthma drugs

just bumping this to top can not help but sure some one can
reply | back to forum

Date: 12.08.2009
From: Kirsty

Subject: Re: Asthma drugs

Some anti inflammatory drugs can make your asthma worse/give you pains. I can't take ibuprofen because it does more harm than good. See if it passes, if not, see your Doc again :)
xx
reply | back to forum

Date: 12.08.2009
From: Kirsty

Subject: Re: Asthma drugs

EDIT: Anti Inflam drugs mixed with asthma drugs can make things worse. :)
reply | back to forum

Date: 12.08.2009
From: Lynne

Subject: Re: Asthma drugs

Hi vicky sorry there not able to sort you out cos of your other health probs. Have you got a rheumatologist. If so ask about the Anti tnf injections. Thet don't react the same as nsards or dmards or pain killers. May be better for you. Thet are very expensive 10000 a year and only your rheumy can prescribe them. They don't offer them to everyone cost of the cost but you sound like you may qualify for them.. You've got to be pretty poorly to get them. Worth a try. Take care hope you feel better soon. Xx
reply | back to forum

Date: 12.08.2009
From: Lynne

Subject: Re: Asthma drugs

Hi kirsty and vicky fust a thought. Have you put in a claim for Disability Living allowance. (D.L.A) sounds like you quaiify. Check out the post on here about it. You can claim even if your working and it's not income related. Xxx
reply | back to forum

Date: 12.08.2009
From: vicky

Subject: Re: Asthma drugs

Thanks for your replies ive got to go back to my doctor tommorrow and they are going to change my inhalour to tablets, nightmare.

Lynne i have applied for DLA they granted me middle rate care but my gp was not happy (he helped with forms) so im currently awaiting a date to make my appeal in person were my gp is going to be attending with me. (the reason my GP isnt happy is because he was forced to make my partner a career because i cudnt do nefink for myself including turning the inhalour, its a circular one. hopfully get it sorted soon)

I have got a rhmertologist im seeing him on tuesday so ill definatly ask him abotu some other protection cuz i seem to be progressing really quickly n its ruining my life.
reply | back to forum

Date: 13.08.2009
From: Lynne

Subject: Re: Asthma drugs

Good for you vicky that's a start getting the middle rate DLA and with yor GP s help hopefully you'll get the full amount. Ask your rheumy and your other doctors to write you a letter too. The more ammo you have the better. Keeping fingers crossed for you. How did you get on with the new meds and your rheumy xxxxx
reply | back to forum

Date: 15.08.2009
From: Jean

Subject: Re: Asthma drugs

Thats brave of you vicky, wish you all the luck in the world.xxx
reply | back to forum

Date: 15.08.2009
From: Jaen

Subject: Re: Asthma drugs

Sorry jean keep forgetting theres another jean in herexx
reply | back to forum

Date: 16.08.2009
From: fedupandpainful

Subject: Re: Asthma drugs

Hi im also on the same Seritide Inhaler ive had no problems with it at all but then different medicines affect different people.
reply | back to forum

Date: 17.08.2009
From: Elaine

Subject: Re: Asthma drugs

Vicky - I take Serevent which is the same as Seretide, just under another name. They are both Salmetarol Xinafoate and are long acting bronchodilators.
When I first started this 20 years ago I used to get muscle cramp with it but it soon wore of once I got used to it. I have taken anti-inflamms & DMARDs with it without any change to my RA. I have had RA for 8 years so I was already on Serevent for several years by then. It might just be a matter of your system adjusting to it and things will settle down or if that doesn't happen within a couple of weeks or so maybe it doesn't suit you. xx
reply | back to forum

Date: 17.08.2009
From: Elaine

Subject: Re: Asthma drugs

Vicky - I just found out that Seretide & Serevent are slightly different. Seretide is Salmeterol/Fluticasone and Serevent is Salmeterol Xinafoate. xx
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

1+10=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board